Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

 

Volume 5, No. 4, December 2012, Safar 1434 H

  Articles

 

 

BOUNDEDNESS OF MARCINKIEWICZ INTEGRALS ON HERZ SPACES WITH VARIABLE EXPONENT

In this paper, the authors obtain some boundedness for Marcinkiewicz integrals and their commutators on Herz spaces with variable exponent.

 

ZONGGUANG LIU

HONGBIN WANG

JJMS, 2012,5(4),223-239

A SHORT NOTE ON THE ORTHOGONALITY IN FUZZY METRIC SPACES

The purpose of this paper is to introduce and discuss the concept of orthogonality in the fuzzy metric spaces. At last we introduce and discuss the concept of orthogonality in the fuzzy normed spaces, and obtain some results on orthogonality in fuzzy normed spaces similar to orthogonality in normed spaces.

 

 

H. MAZAHERI

 B. DAVVAZ

 JJMS,2012,5(4),241-249

ON TOPOLOGICAL CLOSED GRAPHS IN THE NEW FORM

The aim of this paper is to introduce gα-closed graphs and strongly gα-closed graphs using gα -open sets and derive the relation between them.We also derive the basic properties of the strongly gα -closed graphs in terms of gα - continuous,weakly gα -continuous ,gα -irresolute, completely gα -continuous and almost gα -irresolute functions. As an application we introduce gα -Hausdorff spaces, strongly G-closed spaces and present some of their properties with gα -closed graphs.

 

 

M. LELLIS THIVAGAR NIRMALA REBECCA PAUL

 

JJMS,2012,5(4),251-266

ON A BEST EXTENSION OF A HALF-DISCRETE HILBERT-TYPE INEQUALITY

By using the way of weight functions and the technique of real analysis, a best extension of a half-discrete Hilbert-type inequality with one-pair conjugate exponents and two interval variables is given. The equivalent forms, the operator expressions and the reverses are considered.

 

 

BICHENG YANG

 

JJMS, 2012,5(4), 267 -281

MATRIX TRANSFORMATIONS ON THE SET ces(p, q)

The main purpose of this paper is to characterize the matrices of the classes (ces(p, q), cs) and (ces(p, q), bs), where cs is the space of convergent series and bs is the space of bounded  series.

 

 

M.F.RAHMAN

JJMS, 2012,5(4),283 - 289

FIXED POINTS FOR CONTRACTION MAPPINGS IN GENERALIZED CONE METRIC SPACES

We prove in this paper several fixed point results for mappings that satisfy certain contractive conditions in generalized cone metric spaces. Importantly, our results generalize, extend, and unify some other results in the literature in the sense that they are analogous to those for cone metric spaces, but in a more general setting, where we have here G-cone metric spaces, or in the sense that they are extension or generalization of some other results proved previously in G-metric spaces.

 

 

MOHAMMAD AL-AL-KHALEEL

SHARIFA AL-SHARIF

MONA KHANDAQJI

 

JJMS, 2012,5(4),291 - 307